---
product_id: 332010229
title: "Nighttime Sleep Aid Diphenhydramine 50mg Softgels, 160 Count"
brand: "a+health"
price: "3835 som"
currency: KGS
in_stock: true
reviews_count: 8
category: "A+Health"
url: https://www.desertcart.kg/products/332010229-nighttime-sleep-aid-diphenhydramine-50mg-softgels-160-count
store_origin: KG
region: Kyrgyzstan
---

# 50mg Diphenhydramine max strength 160 softgels long-lasting supply Fast-acting liquid gel formula Nighttime Sleep Aid Diphenhydramine 50mg Softgels, 160 Count

**Brand:** a+health
**Price:** 3835 som
**Availability:** ✅ In Stock

## Summary

> 🌙 Sleep smarter, not harder—wake up refreshed and ready to conquer!

## Quick Answers

- **What is this?** Nighttime Sleep Aid Diphenhydramine 50mg Softgels, 160 Count by a+health
- **How much does it cost?** 3835 som with free shipping
- **Is it available?** Yes, in stock and ready to ship
- **Where can I buy it?** [www.desertcart.kg](https://www.desertcart.kg/products/332010229-nighttime-sleep-aid-diphenhydramine-50mg-softgels-160-count)

## Best For

- a+health enthusiasts

## Why This Product

- Trusted a+health brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Key Features

- • **Bulk Value Pack:** 160 capsules for consistent, occasional relief without running out
- • **Rapid Absorption:** Liquid-filled softgels deliver quick relief when you need it most
- • **Powerful 50mg Dose:** Maximum strength formula to knock out sleepless nights fast
- • **Trusted Sleep Support:** Clinically proven diphenhydramine to help you fall and stay asleep
- • **Easy-to-Swallow Softgels:** No more pill struggles—smooth, hassle-free nightly routine

## Overview

A+Health Nighttime Sleep Aid offers a potent 50mg dose of diphenhydramine in fast-absorbing liquid gel softgels. Designed for adults facing occasional sleeplessness due to stress, jet lag, or busy schedules, this 160-count bottle provides a convenient, easy-to-swallow solution to help you fall asleep quickly and enjoy deep, restorative rest.

## Description

Our A+ Health Diphenhydramine Softgels are designed to help you fall asleep quickly and stay asleep soundly. Sleeplessness impacts reaction time, decision making ability, mood, and overall health. When lack of sleep interrupt daily life, treatment with an over-the-counter sleep aid may be recommended. Diphenhydramine is a sleep aid that is designed to help troubled sleepers sleep soundly. Give yourself a break when stressful days and long hours keep you awake at night. A+ Health Diphenhydramine Softgels contain the active ingredient Diphenhydramine 50mg, which compares to the active ingredient in Unisom SleepGels. The diphenhydramine is in liquid form and contained inside a gel capsule, providing fast-acting relief in an easy-to-swallow softgel. Whether you have jet lag or a busy week, you can find relief with A+ Health Diphenhydramine Softgels. Read the full package before use. Speak to a doctor or pharmacist if you have any questions about taking diphenhydramine. Contains 160 softgels.

Review: It works - Does anyone else have nightmares after taking these pills? They absolutely work pretty well but the nightmares are what come next.
Review: BUY IT!!! NEOWWWWW - Listen..I don't normally leave reviews, I really cant be bothered with them. But for this.....phew chillee... I bought this in May and about to repurchase. It is not addictive you take as needed, when needed, I don't take it every night (hence why it lasted more than 6 months) only the nights I know for a fact it will be hard for me. It takes about an hour give or take 1.5 hours to kick in. When it kicks in........ it kicks in. You sleep so snugg, no issues for getting up to use the washroom, i fall right back asleep. If you're worried about falling too deep into sleep that someone can break in, nah it's not like that, you can get up if you need to. No grogginess, no morning linger. This has changed my sleep life to the best and i am not on subscription. (It does stick together but not how bad people make it sound, just a couple slaps in my palm and they come loose... no big deal- they made it sound like it sicks into a clump and doesn't come apart. Any gel meds do that.)

## Features

- ACTIVE INGREDIENT: Contains active ingredient Diphenhydramine 50mg in an easy-to-swallow capsule-compare to the active ingredient in Unisom SleepGels
- MAXIMUM STRENGTH: These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast
- SLEEP AID: Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep
- OCCASIONAL RELIEF: Provides occasional relief from sleepless nights; Contains 160 liquid-filled capsules
- EASY TO SWALLOW SOFTGELS: Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track
- FAST-ACTING FORMULA: Liquid-filled softgel capsules contain diphenhydramine in liquid form for faster absorption and quicker relief from sleeplessness
- LARGE VALUE PACK: Includes 160 softgel capsules providing long-lasting supply for occasional sleeplessness due to stress, jet lag, or busy schedules

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B093ML2TLT |
| Active Ingredients | Diphenhydramine 50mg |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Best Sellers Rank | #12,368 in Health & Household ( See Top 100 in Health & Household ) #21 in OTC Medicinal Sleep Aids |
| Brand | A+Health |
| Brand Name | A+Health |
| Container Type | Bottle |
| Customer Reviews | 4.3 out of 5 stars 3,581 Reviews |
| Dosage Form | Liquid Gel |
| Flavor | Unflavored |
| Item Dimensions | 2 x 2 x 4.25 inches |
| Item Form | Softgel |
| Item Highlight | Maximum Strength, Fall Asleep Fast, Sleep Soundly |
| Item Nype Name | Sleep Aid |
| Item Weight | 3.68 ounces |
| Item dimensions L x W x H | 2 x 2 x 4.25 inches |
| Labeler Name | A+Health |
| Manufacturer | Bionpharma |
| Manufacturer Part Number | SLEEP AID |
| Model Name | SLEEPAID160CT |
| Model Number | SLEEP AID |
| Net Content Count | 160 count |
| Number of Items | 1 |
| Package Type Name | Box |
| Product Benefits | Sleeplessness Relief |
| Special Ingredients | Diphenhydramine HCl |
| Specific Uses For Product | Sleep Aid |
| Target Use Body Part | Whole Body |
| UPC | 369452322796 |
| Unit Count | 160 Count |

## Product Details

- **Brand:** A+Health
- **Item Weight:** 3.68 ounces
- **Item dimensions L x W x H:** 2 x 2 x 4.25 inches
- **Product Benefits:** Sleeplessness Relief
- **Specific Uses For Product:** Sleep Aid

## Images

![Nighttime Sleep Aid Diphenhydramine 50mg Softgels, 160 Count - Image 1](https://m.media-amazon.com/images/I/61eLs2MedML.jpg)

## Questions & Answers

**Q: What are this product's Inactive Ingredients?**
A: A+ Health Nighttime Sleep Aid Diphenhydramine 50mg Softgels include the following inactive ingredients: FD&C blue #1, gelatin, glycerin, hypromellose, lecithin, medium
chain triglycerides, polyethylene glycol, propylene glycol,
purified water, sorbitan, sorbitol, titanium dioxide.

**Q: Are these gluten free?**
A: A+ Health Nighttime Sleep Aid Diphenhydramine 50mg Softgels do not contain wheat, however, we don’t have enough information to classify them as "gluten free".

**Q: Are these good for a 4 hour flight?**
A: No because they are 50 mg you need probably a 25 mg for 4 hours

**Q: Is there a usp label or does it say third party tested? thank you.**
A: Neither of those appear on the label.

## Customer Reviews

### ⭐⭐⭐⭐⭐ It works
*by M***A on August 31, 2026*

Does anyone else have nightmares after taking these pills? They absolutely work pretty well but the nightmares are what come next.

### ⭐⭐⭐⭐⭐ BUY IT!!! NEOWWWWW
*by C***M on December 16, 2025*

Listen..I don't normally leave reviews, I really cant be bothered with them. But for this.....phew chillee... I bought this in May and about to repurchase. It is not addictive you take as needed, when needed, I don't take it every night (hence why it lasted more than 6 months) only the nights I know for a fact it will be hard for me. It takes about an hour give or take 1.5 hours to kick in. When it kicks in........ it kicks in. You sleep so snugg, no issues for getting up to use the washroom, i fall right back asleep. If you're worried about falling too deep into sleep that someone can break in, nah it's not like that, you can get up if you need to. No grogginess, no morning linger. This has changed my sleep life to the best and i am not on subscription. (It does stick together but not how bad people make it sound, just a couple slaps in my palm and they come loose... no big deal- they made it sound like it sicks into a clump and doesn't come apart. Any gel meds do that.)

### ⭐⭐⭐⭐⭐ Reliable Rest Without the Name-Brand Price Tag
*by R***N on April 14, 2026*

Does exactly what it says on the bottle. I usually take one about 30 minutes before I want to be out, and it helps me drift off without that racing-mind feeling. I’d give it five stars, but like most sleep aids, I feel a little "foggy" for the first few minutes after waking up.

## Frequently Bought Together

- A+Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength, 160 Count
- HealthA2Z Sleep Aid, Diphenhydramine Softgels, 50mg, Supports Deeper, Restful Sleeping (250 Counts)
- Amazon Basic Care Nighttime Sleep Aid Tablets for Adults, Doxylamine Succinate 25 mg, 96 Count

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.kg/products/332010229-nighttime-sleep-aid-diphenhydramine-50mg-softgels-160-count](https://www.desertcart.kg/products/332010229-nighttime-sleep-aid-diphenhydramine-50mg-softgels-160-count)

---

*Product available on Desertcart Kyrgyzstan*
*Store origin: KG*
*Last updated: 2026-10-02*